# SDR EY2R9601368

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 320C
- Propeller: Mcauly 3AF32C72
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: D7015C72
- Condition: Defective
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB WELCH PLUG HOLES TOO CLOSE
